Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What does elevated t4 level mean?

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 1998
Answered : 772 Questions
Question
Hi. My tsh is normal but free t4. Above normal. What does it mean? Am om eltroxin for hypothyroid for ages
Posted Fri, 8 Aug 2014 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Minal Mohit 14 minutes later
Brief Answer:
Reduce the dose.

Detailed Answer:
dear user , hi! you seem to have been taking over dose that is making you what we call subclinical hyperthyroid. so you must reduce the dose by 25% and review after 6 weeks. you may not be clinically symptomatic but do not allow yourself to be in hyperthyroid state. regards!
Above answer was peer-reviewed by
 
Follow-up: What does elevated t4 level mean? 1 minute later
2 weeks ago my tsh was low and free t4 normal
Now its oposite. How?
 
 
Answered by Dr. Minal Mohit 14 minutes later
Brief Answer:
Dose?

Detailed Answer:
dear sir, what was the dose then? was the dose increased?
Above answer was peer-reviewed by
 
Follow-up: What does elevated t4 level mean? 5 minutes later
Same dose no change am on 131.25 mcg evryday. If i reduce to 125 i become hypo and feel sick. At least now am not sick
 
 
Answered by Dr. Minal Mohit 3 hours later
Brief Answer:
Continue same dose.

Detailed Answer:
Dear user, if you are clinically comfortable then continue same dose. reports do not matter much, clinical status is more important. now you get yourself checked after 3 months and let me know. regards!
Above answer was peer-reviewed by
 
Follow-up: What does elevated t4 level mean? 26 minutes later
Thanks
 
 
Answered by Dr. Minal Mohit 12 hours later
Brief Answer:
my pleasure.

Detailed Answer:
Dear XXXXXXX you are always welcome. we love to satisfy your queries. regards!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor